The Journal of Evolution Equations (JEE) publishes high-quality, peer-reviewed papers on equations dealing with time dependent systems and ranging from abstract theory to concrete applications.
Research articles should contain new and important results. Survey articles on recent developments are also considered as important contributions to the field.
Particular topics covered by the journal are:
J. Evol. Equ.
First published in 2001
1 volume per year, 4 issues per volume
approx. 450 pages per volume
Format: 15.5 x 23.5 cm
ISSN 1424-3199 (print)
ISSN 1424-3202 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.83 (2012)